# SDR SWIA2020072751455

- Difficulty date: June 11, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR, AFT TRACK LOWER ATTACH BRACKET IS CRACKED. MARKED.   INSTALLED NEW BRACKET ASSY COMMON TO LINTEL PN MM670-35699-029. REF CRJ700 SRM.
